American Journal of Mathematics Issues Research Articles in February 2025 Edition
January 31, 2025
January 31, 2025
BALTIMORE, Maryland, Jan. 31 -- American Journal of Mathematics, a peer-reviewed journal, published research articles on the following topics in its February 2025 edition (Vol. 147, No. 1).
Here are excerpts of the topics:
* * *
* Boundary unique continuation for elliptic real analytic differential operators
* Isoperimetric interpretation for the Renormalized volume of convex co-compact hyperbolic 3-manifolds
* Optimal thresholds f . . .
Here are excerpts of the topics:
* * *
* Boundary unique continuation for elliptic real analytic differential operators
* Isoperimetric interpretation for the Renormalized volume of convex co-compact hyperbolic 3-manifolds
* Optimal thresholds f . . .